# SDR DALA1016870618

- Difficulty date: June 14, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 76,089 hours, 37,849 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR MARK ON SEAT TRACK TOP SURFACE AT STA 876 RBL 45.5.  DAMAGE OUT OF LIMITS PER SRM 53-00-52-PG 102.  CUT OUT DAMAGED SEAT TRACK PER SRM 53-00-52 PG 201, FABRICATED SAME PER IAW SRM 53-00-52 FIG 201 REPAIR 3 (DL757101889).
